# SDR ASAA0741641

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 47,189 hours, 26,612 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Condition: Damaged
- Location: Lt Le Stablizer
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO LEFT LEADING EDGE HORIZ STAB.  REMOVED L/E AND ACCOPMLISHED REPAIR IAW SRM 55-10-01 REPAIR 3.
